MathSciNet Relay Station
MathSciNet bibliographic data
MR520462 33A40 (60E07)
Ismail, Mourad E. H.; May, C. Ping Special functions, infinite divisibility and transcendental equations. Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 3, 453–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement